# SDR IPXA10563157

- Difficulty date: September 30, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 246,851 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, NR 1 ENG LT COOLING AIR MANIFOLD INLET SUPPORT BRACKET CRACKED.  R & R BRACKET IAW EM 72-52-03-300-003,  REPAIR 003, FRS 5530.
